Record number :
1529871
Title of article :
Approximation of the matrix exponential operator by a structure-preserving block Arnoldi-type method
Author/Authors :
Archid، نويسنده , , Atika and Bentbib، نويسنده , , Abdeselem Hafid، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2014
Pages :
11
From page :
37
To page :
47
Abstract :
The approximation of exp ( A ) V , where A is a real matrix and V a rectangular matrix, is the key ingredient of many exponential integrators for solving systems of ordinary differential equations. The use of Krylov subspace techniques in this context has been actively investigated; see Calledoni and Moret (1997) [10], Hochbruck and Lubich (1997) [17], Saad (1992) [20]. An appropriate structure preserving block method for approximating exp ( A ) V , where A is a large square real matrix and V a rectangular matrix, is given in Lopez and Simoncini (2006) [18]. A symplectic Krylov method to approximate exp ( A ) V was also proposed in Agoujil et al. (2012) [2] with V ∈ R 2 n × 2 . The purpose of this work is to describe a structure preserving block Krylov method for approximating exp ( A ) V when A is a Hamiltonian or skew-Hamiltonian 2n-by-2n real matrix and V is a 2n-by-2s matrix ( s ≪ n ). Our approach is based on block Krylov subspace methods that preserve Hamiltonian and skew-Hamiltonian structures.
Keywords :
Block Krylov subspace method , Block Arnoldi , Exponential matrix
Journal title :
Applied Numerical Mathematics
Serial Year :
2014
Link To Document :
بازگشت